By Topic

Meeting connectivity requirements in a wireless multihop network

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

5 Author(s)
Ji Li ; Electr. & Electron. Eng. Dept, Univ. of Melbourne, Vic., Australia ; Andrew, L.L.H. ; Chuan Heng Foh ; Zukerman, M.
more authors

This paper investigates the connectivity probability of 1-dimensional ad hoc networks in which nodes have random, non-identically distributed locations, this leads to optimization of the number of nodes required. An empirical approach is used. We fit a parametric distribution to the CDF of the maximum distance between adjacent nodes. Special and extreme cases which are not covered by the empirical approach are treated separately.

Published in:

Communications Letters, IEEE  (Volume:10 ,  Issue: 1 )